JAIST Repository >
School of Information Science >
Articles >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10119/13805

Title: Sliding token on bipartite permutation graphs
Authors: Fox-Epstein, Eli
Hoang, Duc A.
Otachi, Yota
Uehara, Ryuhei
Keywords: independent set
reconfiguration problem
sliding token
bipartite permutation graph
polynomial time algorithm
Issue Date: 2015-12-09
Publisher: Springer
Magazine name: Lecture Notes in Computer Science
Volume: 9472
Start page: 237
End page: 247
DOI: 10.1007/978-3-662-48971-0_21
Abstract: Sliding Token is a natural reconfiguration problem in which vertices of independent sets are iteratively replaced by neighbors. We develop techniques that may be useful in answering the conjecture that Sliding Token is polynomial-time decidable on bipartite graphs. Along the way, we give efficient algorithms for Sliding Token on bipartite permutation and bipartite distance-hereditary graphs.
Rights: This is the author-created version of Springer, Eli Fox-Epstein, Duc A. Hoang, Yota Otachi, and Ryuhei Uehara, Lecture Notes in Computer Science, 9472, 2015, 237-247. The original publication is available at www.springerlink.com, http://dx.doi.org/10.1007/978-3-662-48971-0_21
URI: http://hdl.handle.net/10119/13805
Material Type: author
Appears in Collections:b10-1. 雑誌掲載論文 (Journal Articles)

Files in This Item:

File Description SizeFormat
21879.pdf320KbAdobe PDFView/Open

All items in DSpace are protected by copyright, with all rights reserved.


Contact : Library Information Section, Japan Advanced Institute of Science and Technology